# SDR USAA950025

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORF - FLT 124 - UNABLE TO PRESSURIZE ACFT AFTER TAKEOFF.  FLIGHT RETURNED TO ORF WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE SWAPPED FWD AND AFT ZONE TEMP CONTROL BOXES.  OPS CHECK NORMAL.  SWAPPED FWD AND AFT ZONE TEMP CONTROL BOXES.  OPS CHECK NORMAL.  SWAPPED UNITS BACK TO ORIGNAL CONFIGURATION, BITE TEST OF TEMP CONTROL UNITS OK.  (W)
